Extrapolation to Herz spaces with variable exponents and applications

Research output: Contribution to journalArticlespeer-review

2 Citations (Scopus)

Abstract

This paper gives an extension of the extrapolation theory to Herz spaces with variable exponents. By using this extrapolation theory, we establish the Fefferman–Stein inequalities, the Rubio de Francia inequalities, the John–Nirenberg inequalities, the characterizations of BMO and the boundedness of the geometrical maximal operator on Herz spaces with variable exponents. Copyright © 2019 Universidad Complutense de Madrid.
Original languageEnglish
Pages (from-to)437-463
JournalRevista Matemática Complutense
Volume33
Issue number2
Early online date21 Aug 2019
DOIs
Publication statusPublished - May 2020

Citation

Ho, K.-P. (2020). Extrapolation to Herz spaces with variable exponents and applications. Revista Matemática Complutense, 33(2), 437-463. doi: 10.1007/s13163-019-00320-3

Keywords

  • Herz spaces
  • Variable exponent
  • Extrapolation
  • Fefferman–Stein inequality
  • Bounded mean oscillation
  • John–Nirenberg inequality
  • Rubio de Francia inequality
  • Geometrical maximal operator

Fingerprint Dive into the research topics of 'Extrapolation to Herz spaces with variable exponents and applications'. Together they form a unique fingerprint.